# SDR AALA201909069011

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DOOR L3 DOOR ASSIST BOTTLE IN YELLOW. PERFORMED CHARGING DOOR L3 DOOR ASSIST BOTTLE IN PASSENGER CABIN IAW AMM 52-22-00-614-002-A.
